Tohoku Mathematical Journal

Compatible contact structures of fibered Seifert links in homology 3-spheres

Masaharu Ishikawa

Full-text: Open access

Abstract

We study compatible contact structures of fibered Seifert multilinks in homology 3-spheres and especially give a necessary and sufficient condition for the contact structure to be tight in the case where the Seifert fibration is positively twisted. As a corollary we determine the strongly quasipositivity of fibered Seifert links in $S^3$. We also study the compatible contact structures of cablings along links in any 3-manifolds.

Article information

Source
Tohoku Math. J. (2), Volume 64, Number 1 (2012), 25-59.

Dates
First available in Project Euclid: 26 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1332767339

Digital Object Identifier
doi:10.2748/tmj/1332767339

Mathematical Reviews number (MathSciNet)
MR2911131

Zentralblatt MATH identifier
1241.57032

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 55R25: Sphere bundles and vector bundles 57R17: Symplectic and contact topology 32S55: Milnor fibration; relations with knot theory [See also 57M25, 57Q45]

Keywords
Open book decomposition contact structure Seifert link

Citation

Ishikawa, Masaharu. Compatible contact structures of fibered Seifert links in homology 3-spheres. Tohoku Math. J. (2) 64 (2012), no. 1, 25--59. doi:10.2748/tmj/1332767339. https://projecteuclid.org/euclid.tmj/1332767339


Export citation